Cebyšev’s type inequalities for positive linear maps of selfadjoint operators in Hilbert spaces

[img]
Preview
MM.pdf - Published Version (463kB) | Preview

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2017) Cebyšev’s type inequalities for positive linear maps of selfadjoint operators in Hilbert spaces. Mathematica Moravica, 21 (1). 1 - 15. ISSN 1450-5932

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/36637
DOI https://doi.org/10.5937/MatMor1701001S
Official URL http://www.moravica.ftn.kg.ac.rs/Vol_21-1/Vol_21-1...
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Keywords inequalities; operator inequalities; linear operators; positive maps
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login